# SDR ASAA2017122523004

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 30,160 hours, 9,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 7076
- Condition: Failed
- Location: Right
- Part time: 30,170 hours, 9,037 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED, WILL NOT RESET.  ACFT GROUNDED.  RAN RIGHT PACK.   RIGHT PACK ILLUMINATED.  RIGHT PACK TEMP 100' C.  AFTER COOLING DOWN,  RESET AND RAN RIGHT PACK. NO AIR FLOW FROM HEAT EXCHANGER EXHAUST.  IAW FIM 21-53, TASK 812. REMOVED AND REPLACED THE RT PACK AIR CYCLE MACHINE. NO OTHER DAMAGE IAW AMM 21-51-04. OPS AND LEAK CHECKED GOOD. BITE TEST OF PACK ZONE TEMP CONTROLLER AND PACK FLOW TEMP CONTROLLER PASSED.
